# SDR CALA2011013100055

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 24,043 hours, 8,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT DOOR 4L INOP.  PLA FLASHLIGHT AT 4L INOP.  SUSP BATTERY 24-2500-3-0012 ORD NIS. R & R BATTERY.  OPS CHECK GOOD.
